# SDR CALA0100697

- Difficulty date: July 26, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- Aircraft time: 49,657 hours, 38,165 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT FUSELAGE EXTERNAL SKIN DENTED AND GOUGED BELOW NR 2 ENGINE APRON AT STA 1309.  THE DAMAGED AREA WAS REMOVED IAW SRM 53-04, FIGURE 38.  A REPAIR DOUBLER AND SKIN PLUG WAS INSTALLED IAW SRM 53-04, FIGURE 38 AND 51-30-2.
